# SDR ASAA2013052995059

- Difficulty date: May 29, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal Depressor
- Part number: 311A168029
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON METAL FIRE SEAL FLANGE CHAFED.  ACFT GROUNDED.  R & R SEAL DEPRESSOR ON NR 1 ENG PYLON IAW AMM 20-50-11-912-002, FIG 203, PAGE 8.
